C. C. and A. , The knot book: an elementary introduction to the mathematical theory of knots, 2004.

S. Albers and S. Schraink, Tight Bounds for Online Coloring of Basic Graph Classes, of Leibniz International Proceedings in Informatics (LIPIcs), vol.87, pp.1-7, 2017.

M. Bonamy and N. Bousquet, Recoloring bounded treewidth graphs, Electronic Notes in Discrete Mathematics, vol.44, pp.257-262, 2013.
URL : https://hal.archives-ouvertes.fr/lirmm-01264399

M. Bonamy and N. Bousquet, Recoloring graphs via tree decompositions, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01804109

M. Bonamy, N. Bousquet, C. Feghali, and M. Johnson, On a conjecture of mohar concerning kempe equivalence of regular graphs, 2015.

P. Bonsma and L. Cereceda, Finding paths between graph colourings: Pspacecompleteness and superpolynomial distances, Theoretical Computer Science, vol.410, issue.50, pp.5215-5226, 2009.

. Dwight-r-bean-;-marthe, M. Bonamy, and . Johnson, Ioannis Lignos, Viresh Patel, and Daniël Paulusma. Reconfiguration graphs for vertex colourings of chordal and chordal bipartite graphs, Journal of Combinatorial Optimization, vol.41, issue.2, pp.132-143, 1976.

M. Wayne and . Brehaut, An efficient outerplanarity algorithm, Proceedings of the 8th SouthEastern Conference on Combinatorics, Graph Theory, and Computing, pp.99-113, 1977.

I. Caragiannis, C. Aleksei-v-fishkin, E. Kaklamanis, and . Papaioannou, A tight bound for online colouring of disk graphs, Theoretical Computer Science, vol.384, issue.2-3, pp.152-160, 2007.

L. Cereceda, J. Van-den, M. Heuvel, and . Johnson, Mixing 3-colourings in bipartite graphs, European Journal of Combinatorics, vol.30, issue.7, pp.1593-1606, 2009.

L. Cereceda, J. Van-den, M. Heuvel, and . Johnson, Finding paths between 3-colorings, Journal of graph theory, vol.67, issue.1, pp.69-82, 2011.

T. Erlebach and J. Fiala, On-line coloring of geometric intersection graphs. Computational Geometry, vol.23, pp.243-255, 2002.

C. Feghali, M. Johnson, and D. Paulusma, Kempe equivalence of colourings of cubic graphs, Electronic Notes in Discrete Mathematics, vol.49, pp.243-249, 2015.

A. Gyárfás and J. Lehel, On-line and first fit colorings of graphs, Journal of Graph theory, vol.12, issue.2, pp.217-227, 1988.

M. Magnús and . Halldórsson, Parallel and on-line graph coloring, Journal of Algorithms, vol.23, issue.2, pp.265-280, 1997.

A. Hacène, S. Haddadene, and . Gravier, On weakly diamond-free berge graphs, Discrete Mathematics, vol.159, issue.1-3, pp.237-240, 1996.

S. Hacène-aït-haddadène, F. Gravier, and . Maffray, An algorithm for coloring some perfect graphs. Discrete mathematics, vol.183, pp.1-16, 1998.

A. Hacène, F. Haddadène, and . Maffray, Coloring perfect degenerate graphs, Discrete Mathematics, vol.163, issue.1-3, pp.211-215, 1997.

S. Irani, ;. Johnson, D. Kratsch, and S. Kratsch, Coloring inductive graphs on-line, Viresh Patel, and Daniël Paulusma. Colouring reconfiguration is fixed-parameter tractable, vol.11, pp.53-72, 1994.

. Ha-kierstead and . Trotter, An extremal problem in recursive combinatorics, Congressus Numerantium, vol.33, pp.143-153, 1981.

L. Lovász, M. Saks, and W. Trotter, An on-line graph coloring algorithm with sublinear performance ratio, Discrete Mathematics, vol.75, issue.1-3, pp.319-325, 1989.

S. Leonardi and A. Vitaletti, Randomized lower bounds for online path coloring, RANDOM, vol.98, pp.232-247, 1998.

L. Michel, H. Vergnas, and . Meyniel, Kempe classes and the hadwiger conjecture, Journal of Combinatorial Theory, Series B, vol.31, issue.1, pp.95-104, 1981.

H. Meyniel, Les 5-colorations d'un graphe planaire forment une classe de commutation unique, Journal of Combinatorial Theory, Series B, vol.24, issue.3, pp.251-257, 1978.

B. Mohar, Kempe equivalence of colorings, Graph Theory in Paris, Proceedings of a Conference in Memory of Claude Berge, pp.287-297, 2006.

F. Maffray and M. Preissmann, Sequential colorings and perfect graphs, Proceedings of the Third International Conference on Graphs and Optimization GO-III, vol.94, pp.287-296, 1999.

N. S. Narayanaswamy, R. Subhash, and . Babu, A note on first-fit coloring of interval graphs, Order, vol.25, issue.1, pp.49-53, 2008.

D. A. Smith, The First-fit Algorithm Uses Many Colors on Some Interval Graphs, 2010.

A. Tucker, Coloring perfect (k4-e)-free graphs, Journal of Combinatorial Theory, Series B, vol.42, issue.3, pp.313-318, 1987.

G. Vadim and . Vizing, On an estimate of the chromatic class of a p-graph, Diskret analiz, vol.3, pp.25-30, 1964.